# SDR AALA20031228

- Difficulty date: November 6, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N413AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49324
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, FOUND OVERHEAD EMERGENCY LIGHTS AT ROWS 23-26 INOPERATIVE. REPLACED BATTERY FOR OVERHEAD EMERGENCY LIGHTS AT ROWS 23-26.  GROUND SYSTEM CHECKED NORMAL OPERATION.  (M)
